Alert archive / Alabama / Wind Advisories in 2011
Wind Advisory 1, NWS Huntsville, AL
NWS Huntsville, AL issued this wind advisory at Jan 31, 2011, 1:42 PM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Feb 1, 2011, 12:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 31, 2011, 1:42 PM CST (19:42 UTC)
- In effect from
- Feb 1, 2011, 12:00 PM CST
- Expired
- Feb 2, 2011, 3:13 AM CST
- In force
- 15 hr
- Issued by
- NWS Huntsville, AL
Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
218 WWUS74 KHUN 311943 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 142 PM CST MON JAN 31 2011 ALZ001>010-016-TNZ076-096-097-010500- /O.NEW.KHUN.WI.Y.0001.110201T1800Z-110202T1200Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 142 PM CST MON JAN 31 2011 ...WIND ADVISORY IN EFFECT FROM NOON TUESDAY TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 6 AM CST WEDNESDAY. * TIMING: TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. * WINDS: WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS: USE CAUTION WHEN OPERATING HIGH PROFILE VEHICLES ON AREA ROADWAYS. STRONG WIND GUSTS MAY MAKE DRIVING DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ SS/CA
6 follow-up statements
609 WWUS74 KHUN 010234 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 834 PM CST MON JAN 31 2011 ALZ001>010-016-TNZ076-096-097-011045- /O.CON.KHUN.WI.Y.0001.110201T1800Z-110202T1200Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 834 PM CST MON JAN 31 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 6 AM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TUESDAY TO 6 AM CST WEDNESDAY. * TIMING AND AREAS AFFECTED: WINDS WILL INCREASE ON TUESDAY AFTERNOON AND REACH PEAK INTENSITY DURING THE EVENING ACROSS NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE. THE WINDS WILL BEGIN TO ABATE LATE TUESDAY NIGHT. * WINDS: SUSTAINED SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 40 MPH ON TUESDAY AFTERNOON AND CONTINUE INTO THE EVENING. AS A STRONG COLD FRONT CROSSES THE AREA TUESDAY EVENING THE WINDS WILL BECOME WESTERLY...WITH SUSTAINED SPEEDS AROUND 25 MPH AND GUSTS UP TO 40 MPH CONTINUING. THE WINDS WILL BEGIN TO FALL BELOW ADVISORY CRITERIA BY DAYBREAK WEDNESDAY. * IMPACTS: USE CAUTION WHEN OPERATING HIGH PROFILE VEHICLES ON AREA ROADWAYS...AS STRONG WIND GUSTS MAY MAKE DRIVING DIFFICULT. SMALL BRANCHES MAY FALL AND UNSECURED OUTDOOR ITEMS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ KDW/CCC
704 WWUS74 KHUN 011031 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 431 AM CST TUE FEB 1 2011 ALZ001>010-016-TNZ076-096-097-011815- /O.CON.KHUN.WI.Y.0001.110201T1800Z-110202T1200Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 431 AM CST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM CST WEDNESDAY... * TIMING AND AREAS AFFECTED: WINDS WILL INCREASE ON TUESDAY AFTERNOON AND REACH PEAK INTENSITY DURING THE EVENING ACROSS NORTHERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE. THE WINDS WILL BEGIN TO ABATE LATE TUESDAY NIGHT. * WINDS: SUSTAINED SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 40 MPH ON TUESDAY AFTERNOON AND CONTINUE INTO THE EVENING. SOME OF THE GUSTS OVER THE HIGHER TERRAIN MAY REACH 45 MPH. AS A STRONG COLD FRONT CROSSES THE AREA TUESDAY EVENING THE WINDS WILL BECOME WESTERLY...WITH SUSTAINED SPEEDS AROUND 25 MPH AND GUSTS UP TO 40 MPH CONTINUING. AGAIN...SOME OF THE GUSTS MAY REACH 45 MPH OVER THE HIGHER TERRAIN. THE WINDS WILL BEGIN TO FALL BELOW ADVISORY CRITERIA BY DAYBREAK WEDNESDAY. * IMPACTS: USE CAUTION WHEN OPERATING HIGH PROFILE VEHICLES ON AREA ROADWAYS...AS STRONG WIND GUSTS MAY MAKE DRIVING DIFFICULT. SMALL BRANCHES MAY FALL AND UNSECURED OUTDOOR ITEMS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ JLL
939 WWUS74 KHUN 011521 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 921 AM CST TUE FEB 1 2011 ALZ001>010-016-TNZ076-096-097-020000- /O.CON.KHUN.WI.Y.0001.110201T1800Z-110202T1200Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 921 AM CST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: SUSTAINED SOUTHEAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 40 MPH THIS AFTERNOON AND CONTINUE INTO THE EVENING. SOME OF THE GUSTS OVER THE HIGHER ELEVATIONS OF NORTHEAST ALABAMA AND SOUTHERN TENNESSEE MAY REACH 45 TO 50 MPH. AS A STRONG COLD FRONT CROSSES THE AREA TUESDAY EVENING THE WINDS WILL SHIFT TO A WESTERLY DIRECTION WITH GUSTS UP TO 40 MPH CONTINUING. AGAIN...SOME OF THE GUSTS MAY REACH 45 MPH OVER THE HIGHER TERRAIN. THE WINDS WILL BEGIN TO FALL BELOW ADVISORY CRITERIA BY DAYBREAK WEDNESDAY. * IMPACTS: USE CAUTION WHEN OPERATING HIGH PROFILE VEHICLES ON AREA ROADWAYS...AS STRONG WIND GUSTS MAY MAKE DRIVING DIFFICULT. SMALL BRANCHES OR VERY SMALL TREES MAY BE SNAPPED DUE TO THE WINDS AND UNSECURED OUTDOOR ITEMS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
804 WWUS74 KHUN 012325 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 525 PM CST TUE FEB 1 2011 ALZ001>010-016-TNZ076-096-097-021200- /O.CON.KHUN.WI.Y.0001.000000T0000Z-110202T1200Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 525 PM CST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WINDS: SUSTAINED WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 40 MPH WILL CONTINUE OVERNIGHT. SOME OF THE GUSTS OVER THE HIGHER ELEVATIONS OF NORTHEAST ALABAMA AND SOUTHERN TENNESSEE MAY REACH 45 TO 50 MPH. THE WINDS WILL BEGIN TO FALL BELOW ADVISORY CRITERIA BY DAYBREAK WEDNESDAY. * IMPACTS: USE CAUTION WHEN OPERATING HIGH PROFILE VEHICLES ON AREA ROADWAYS...AS STRONG WIND GUSTS MAY MAKE DRIVING DIFFICULT. SMALL BRANCHES OR VERY SMALL TREES MAY BE SNAPPED DUE TO THE WINDS AND UNSECURED OUTDOOR ITEMS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$
066 WWUS74 KHUN 020236 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 836 PM CST TUE FEB 1 2011 ALZ001>010-016-TNZ076-096-097-021200- /O.CON.KHUN.WI.Y.0001.000000T0000Z-110202T1200Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 836 PM CST TUE FEB 1 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: FOLLOWING THE PASSAGE OF A STRONG COLD FRONT...SUSTAINED WEST WINDS OF 20 TO 30 MPH WITH OCCASIONAL GUSTS TO 35 MPH WILL CONTINUE OVERNIGHT. SOME OF THE GUSTS OVER THE HIGHER ELEVATIONS OF NORTHEASTERN ALABAMA AND SOUTHERN MIDDLE TENNESSEE MAY REACH 45 MPH. THE WINDS WILL BEGIN TO DECREASE BELOW ADVISORY CRITERIA BY DAYBREAK WEDNESDAY. * IMPACTS: USE CAUTION WHEN OPERATING HIGH PROFILE VEHICLES ON AREA ROADWAYS...AS STRONG WIND GUSTS MAY MAKE DRIVING DIFFICULT. SMALL BRANCHES OR VERY SMALL TREES MAY BE SNAPPED DUE TO THE WINDS...AND UNSECURED OUTDOOR ITEMS MAY BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS IN EXCESS OF 25 MPH... OR GUSTS IN EXCESS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...INCLUDING PATIO FURNITURE AND TRASH CANS. && $$ KDW
557 WWUS74 KHUN 020913 NPWHUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HUNTSVILLE AL 313 AM CST WED FEB 2 2011 ALZ001>010-016-TNZ076-096-097-021015- /O.CAN.KHUN.WI.Y.0001.000000T0000Z-110202T1200Z/ LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS... RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR... GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG... FAYETTEVILLE...WINCHESTER 313 AM CST WED FEB 2 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS CANCELLED THE WIND ADVISORY. WINDS IN THE WAKE OF A COLD FRONT PASSAGE HAVE FALLEN BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ RSB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Jan 31, 11:34 AM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Jan 31, 11:34 AM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 1134 AM CST MON JAN 31 2011 .UPDATE...18Z AVIATION DISCUSSION. && .AVIATION...GENERALLY IFR CONDITIONS ARE EXPECTED AT BOTH TERMINALS FOR THE NEXT 24 HOURS. VCSH THROUGHOUT THE AFTERNOON WILL KEEP BOTH VISBYS AND CEILINGS IN THIS RANGE. SOME IMPROVEMENT TO MVFR CONDITIONS IS POSSIBLE THIS AFTERNOON BETWEEN SHOWERS...HOWEVER... THIS SHOULD BE RATHER SHORT-LIVED BEFORE VISBYS AND CEILINGS DROP BACK TO IFR RANGE OVERNIGHT. AS A STRONG SYSTEM BEGINS TO IMPACT THE AREA FROM THE WEST EARLY TOMORROW...BREEZY CONDITIONS ARE EXPECTED TO DEVELOP AND REMAIN FOR MUCH OF TOMORROW. LLWS MAY BECOME A CONCERN LATE IN THE TAF PERIOD...BUT DID NOT INCLUDE FOR NOW DUE TO TIMING CONCERNS. && .DISCUSSION.../ISSUED 1044 AM CST MON JAN 31 2011/...TEMPERATURES ACROSS THE TENNESSEE VALLEY ARE SLOWLY WARMING INTO THE MID AND UPPER 50S THIS MORNING...AND ARE ON TRACK TO REACH FORECAST HIGHS IN THE LOWER 60S. CLOUDY CONDITIONS PREVAILED ACROSS THE AREA WITH SEVERAL OBS REPORTING DRIZZLE AND PATCHY FOG. THE ONLY CHANGES MADE TO THE CURRENT FORECAST WERE TO TWEAK WX AND POP GRIDS. PATCHY FOG WAS ADDED TO THE AFTERNOON TIMEFRAME...AND POPS WERE TWEAKED DOWN TO THE SLIGHT CHANCE RANGE TO FOLLOW CURRENT AND EXPECTED TRENDS. OTHERWISE...NO CHANGES WERE MADE. UPDATED ZONES OUT SHORTLY. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 12
Hazardous weather outlook, Jan 31, 12:40 PM CST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1240 PM CST MON JAN 31 2011 ALZ001>010-016-TNZ076-096-097-011100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1240 PM CST MON JAN 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A STRONG STORM SYSTEM AND COLD FRONT WILL IMPACT THE TENNESSEE VALLEY WITH SHOWERS AND ISOLATED THUNDERSTORMS BEGINNING TUESDAY AND CONTINUING INTO TUESDAY NIGHT. THE MAIN THREATS WITH THIS STORM SYSTEM WILL BE HEAVY RAINFALL AND STRONG WINDS. RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE WITH LOCALLY HIGHER AMOUNTS. THE THREAT OF HEAVY RAIN AND STRONG WINDS WILL END FROM WEST TO EAST BY MIDNIGHT WEDNESDAY MORNING. MUCH COLDER AIR WILL FILTER INTO THE AREA BEHIND THE COLD FRONT...WITH FLURRIES POSSIBLE WEDNESDAY MORNING...AND A CHANCE OF RAIN OR SNOW FRIDAY NIGHT. NO ACCUMULATIONS ARE EXPECTED. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. JLL/CA
Nearby
Wind Advisories in Alabama, 2011Wind Advisories in Tennessee, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.